# SDR IKBR2020072100002

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N210SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12431
- Aircraft time: 118 hours
- Engine: Lyc IO360L2A
- Engine time: 118 hours
- System (JASC): 7100 · Powerplant System
- Part: Seal
- Part number: LW13792
- Condition: Leaking
- Location: Prop Shaft
- Part time: 118 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OIL ON COWLING.   ON INVESTIGATION, FOUND THE PROP SHAFT SEAL LEAKING. INSTALLED A NEW SEAL IAW MANUFACTURE INSTRUCTION 1324.
